# SDR CA150120020

- Difficulty date: January 17, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB OUT, THE CREW RECEIVED A FIRE INDICATION FOR THE LEFT ENGINE. THE CREW STOPPED THE CLIMB AT ABOUT 8000 FEET, SHUT THE ENGINE DOWN AND ACTIVATED THE FIRE SUPPRESSION AND RETURNED FOR A SAFE LANDING ABOUT 15 MINUTES AFTER DEPARTURE.
